# SDR DALA2019051603054

- Difficulty date: May 16, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 69,289 hours, 9,041 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, SEAT TRACK IN AFT GALLEY Y450 BETWEEN FR 74-75 FOUND CORRODED. REPLACED SEAT TRACK PER SRM 51-72-11. LP 1076557
